# SDR USAABB03128

- Difficulty date: July 31, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 727792E
- Condition: Failed
- Location: Left
- Part time: 39,204 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ENROUTE BWI-PIT, WITH TEH APU GENERATOR ON MEL, THE CREW RECEIVED THE EICAS MESSAGE 'L GEN DRIVE' AND THE ASSOCICATED LIGHT.  CREW COULD NOT RESET THE IDG.  FLIGHT CONTINUED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE IDG.  THE APU GENERATOR WORKED SATISFACTORILY AFTER REPLACEMENT OF THE APU BATTERY.  (M)
